RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2019, Volume 15, Number 3, Pages 309–326 (Mi nd662)  

Mathematical problems of nonlinearity

Asymptotic Stabilizability of Underactuated Hamiltonian Systems With Two Degrees of Freedom

S. D. Grilloa, L. M. Salomoneb, M. Zuccallib

a Instituto Balseiro, UNCuyo-CNEA, av. Bustillo 9500, San Carlos de Bariloche, Río Negro, República Argentina
b CMaLP, Fac. de Ciencias Exactas, UNLP, 50 y 115, La Plata, Buenos Aires, República Argentina

Abstract: For an underactuated (simple) Hamiltonian system with two degrees of freedom and one degree of underactuation, a rather general condition that ensures its stabilizability, by means of the existence of a (simple) Lyapunov function, was found in a recent paper by D.E. Chang within the context of the energy shaping method. Also, in the same paper, some additional assumptions were presented in order to ensure also asymptotic stabilizability. In this paper we extend these results by showing that the above-mentioned condition is not only sufficient, but also necessary. And, more importantly, we show that no additional assumption is needed to ensure asymptotic stabilizability.

Keywords: underactuated systems, Hamiltonian systems, asymptotic stability, Lyapunov functions

Funding Agency Grant Number
Consejo Nacional de Investigaciones Cientificas y Tecnicas
S. D. Grillo and L.M. Salomone thank CONICET for its financial support.


DOI: https://doi.org/10.20537/nd190309

Full text: PDF file (288 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 93D05, 93D20, 93C10
Received: 30.04.2019
Accepted:12.09.2019

Citation: S. D. Grillo, L. M. Salomone, M. Zuccalli, “Asymptotic Stabilizability of Underactuated Hamiltonian Systems With Two Degrees of Freedom”, Nelin. Dinam., 15:3 (2019), 309–326

Citation in format AMSBIB
\Bibitem{GriSalZuc19}
\by S.~D.~Grillo, L.~M.~Salomone, M.~Zuccalli
\paper Asymptotic Stabilizability of Underactuated Hamiltonian Systems With Two Degrees of Freedom
\jour Nelin. Dinam.
\yr 2019
\vol 15
\issue 3
\pages 309--326
\mathnet{http://mi.mathnet.ru/nd662}
\crossref{https://doi.org/10.20537/nd190309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4021372}


Linking options:
  • http://mi.mathnet.ru/eng/nd662
  • http://mi.mathnet.ru/eng/nd/v15/i3/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:14
    Full text:5
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020